Workshop June 13

Around 80 people have signed up for the cross-disciplinary workshop, June 13. Information on logistics and pre-reads is posted here.

Venue and time:

- Research Council of Norway, Drammensveien 288, Lysaker, Oslo.
- Meeting rooms Abel 1, 2 and 3.
- June 13, 9 a.m. 4 p.m.

Agenda:

	Agenda
09:00	Welcome and information – Gunnar H. Lille, OG21
09:10	Opening – Espen Kjærgård, Norwegian Ministry of Petroleum and Energy
09:20	 Presentations from external groups: <u>Norsk Industri</u> – Knut Erik Steen. 15 min Statnett – power market, grids and development plans – Bente Monica <u>Håland</u>, 15 min Low Emission Center <u>Sintef</u>, Malin Torsæter, 15 min
10:00	Break
10:10	DNV presentation of pre-read – Frida Berglund
10:40	Group work methodology - Gunnar H. Lille
10:50	Group session 1 (40 mins)
11:30	Lunch break
12:00	Group session 2 (40 mins)
12:40	Break
12:50	Group session 3 (40 mins)
13:30	Break
13:40	Group session 4 (40 mins)
14:20	Break and preparations of topics reports
14:45	Topics report presentations, 4x15 minutes
15:45	Workshop summary and next steps
16:00	End of workshop

Pre-reads:

- 1. Agenda and approach
- 2. Technical pre-read from DNV

List of participants.

You will be working in groups, and groups will be re-shuffled between each session. Please study the group distribution matrix carefully to make sure that you attend the right session at the right time.

Published 8 June 2022 | Last updated 13 June 2022

Download 🕁 🛛 Share <

Messages at time of print 12 July 2025, 07:26 CEST

No global messages displayed at time of print.